Book Review | Published:

Mathematics and Queueing

Naturevolume 191pages211212 (1961) | Download Citation

Subjects

Mathematical Methods in the Theory of Queueing

By A. Y. Khintchine. Translated by D. M. Andrews and M. H. Quenouille. (Griffin's Statistical Monographs and Courses, No. 7.) Pp. 120. (London: Charles Griffin and Co., Ltd., 1960.) 32s.

Access optionsAccess options

Rent or Buy article

Get time limited or full article access on ReadCube.

from$8.99

All prices are NET prices.

Authors

  1. Search for L. S. GODDARD in:

About this article

Publication history

Issue Date

DOI

https://doi.org/10.1038/191211b0

Comments

By submitting a comment you agree to abide by our Terms and Community Guidelines. If you find something abusive or that does not comply with our terms or guidelines please flag it as inappropriate.

Newsletter Get the most important science stories of the day, free in your inbox. Sign up for Nature Briefing